MAUDE Adverse Event Report: MAQUET SAS POWERLED; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568436010A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Initial reporter: (b)(6).Event site name: samodzielny publiczny szpital.The initial reporter was getinge technician.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 5th october, 2023 getinge became aware of an issue with one of surgical lights - powerled.It was stated the cap in the fork rotation axis was missing (catalog no.Ard368324998).There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
The correction of d4 catalog #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous d4 catalog # ard568436010a.Corrected d4 catalog # ard568446010a.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Getinge became aware of an issue with one of surgical lights - powerled.It was stated the cap in the fork rotation axis was missing (catalog no.Ard368324998).There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information indicates, that device was not being used for patient¿s treatment when the event occurrence.The issue was found during preventive maintenance.As stated by subject matter expert at the manufacturing site, the most likely root cause of the issue with end cap is an incorrect mounting of the part.The fact that device leaves the factory with such a partial positioning is highly unlikely.The end cap has been removed or reinstalled on site during installation or a maintenance procedure.A shock with another device like a spring arm or main arm cannot be the root cause.This possibility was tested without consequences for the end cap.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(6).
 
Additional Manufacturer Narrative
The correction of h6 investigation findings, h6 investigation conclusions fields deems required.This is based on the internal evaluation.Previous h6 investigation findings: operational problem identified/device incorrectly reprocessed/device incorrectly assembled during reprocessing/4231 corrected h6 investigation findings: maintenance problem identified/115.Previous h6 investigation conclusions: cause traced to user/19 corrected h6 investigation conclusions: cause traced to maintenance/51.

Brand Name
POWERLED
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17910308
Report Number9710055-2023-00751
Device Sequence Number6626918
Product Code FSY
UDI-Device Identifier03700712402624
UDI-Public(01)03700712402624
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568436010A
Device Catalogue NumberARD568446010A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer07/01/2024
02/13/2025
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date07/09/2024
03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown